# SDR SWIA202156259

- Difficulty date: January 4, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: H341531
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR HANDLE DOUBLER HAS MULTIPLE GOUGES THROUGHOUT LIP SURFACE. AREAS MARKED.   (C-CHECK) RO 2/13/2021   INSTALLED NEW AFT CARGO DOOR HANDLE ASSEMBLY PN H3415-31 PER CRJ700 SRM 51-42-21-001-001-A01 AND DWG NO. CC670-38702 REV-D COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY OPS AND LEAK CHECK GOOD
